# SDR SWIA200312727

- Difficulty date: December 24, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 4,055 hours, 3,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RT INTERCOSTAL I/B CLIP RBL 27 CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  CLIP REPLACED IAW REO 601R-53-41-059 REV ''A''.
